# SDR AALA202204062982

- Difficulty date: April 5, 2022
- Submitted: April 6, 2022
- Operation: Air carrier
- Aircraft: N830NN
- Make and model: Boeing 737
- Aircraft serial: 31091
- Aircraft time: 36,222 hours, 14,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND AIR CONDITIONING BAY AFT WALL FORWARD SIDE UPPER ANGLE FASTENER HOLE HAS VERTICAL CRACK AT BS 663 AND LBL 9. REPAIRED ANGLE PER SRM 57-10-10-2R-5.
